# SDR 07FDEA01678

- Difficulty date: May 1, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 77,227 hours, 31,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAX  "C" CHECK VISIT W.O 36243;  RH OB FLAP - IB FWD HINGE ASSEMBLY 3 STRUCTURAL CRACKS WERE DISCOVERED. ARB2431-2 (OB SIDE OF ASSEMBLY )1.25"  CRACK FROM 1ST  TO   2ND FASTENER. 1.25"  CRACK FROM 5TH  TO 6TH  FASTENER. NON-ROTINE N01103   ARB2431-502 (IB SIDE OF ASSEMBLY) 1.00"  CRACK FROM 10TH  TOWARD 11TH FASTENER.  EA 8-5710-105699 WAS CREATED. BOEING HAS DETERMINED  THAT THE CRACK (S) CONDITION IS STRUCTURALLY   ACCEPTABLE FOR CONTINUED SERVICE. E.A. 8-5710-105699 REQUIRES AN INSPECTION AT EACH "B" CHECK UNTIL   THE HINGE SUPPORTS ARE REPLACED AT NO LATER THAN THE NEXT  "C" CHECK OR 24 MONTHS. THE HINGE SUPPORT   FITTINGS WILL BE REPLACED WITH IMPROVED PARTS.
